# SDR CALA2022072001813

- Difficulty date: July 19, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A300*
- Aircraft serial: 686
- Aircraft time: 75,170 hours, 32,045 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Part number: D5461043200000
- Part serial: NA
- Condition: Cracked
- Location: Eng T-R To Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O, O
- Precautionary procedure: O

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL NUMBER SUBMITTED ON 7/20/22. PDA 2 #1 ENG OUTBD T-R TO PYLON FLEX SEAL - AFT MOST LOCATION - CRACKED AND MISSING PIECE AT FWD CORNER. REPLACED #1 ENG OUTBD T-R TO PYLON FLEX SEAL, ALL OK.
